MathSciNet Relay Station
MathSciNet bibliographic data
MR1861109 34K11 (34K20)
Meng, Qiong; Yan, Jurang Nonautonomous differential equations of alternately retarded and advanced type. Int. J. Math. Math. Sci. 26 (2001), no. 10, 597–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement